# SDR DALA2024032603808

- Difficulty date: March 20, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 26,374 hours, 2,562 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB THS LATERAL LOAD FITTING UPPER AND LOWER BUSHING FOUND MIGRATED GAP ONLY. RH HORIZONAL STABILIZER THS LATERAL LOAD FITTING UPPER AND LOWER LUGS REPAIRED AS PER ER/A 616439-14 PRI REV 0. ER/A 616439-14 PRI REV 0 WORK INSTRUCTIONS COMPARED WITH FINAL ER/A 616439-14 REV ORIGINAL SECTION I WORK INSTRUCTIONS AND FOUND IN COMPLIANCE . REPAIR CLASSIFIED AS CATEGORY B. SECTION I REPAIR HAS STAGE 2 DTA APPROVAL UP TO TOTAL FC OF 38200. CONTACT LIAISON ENGINEERING PRIOR TO THIS THRESHOLD (38200 TOTAL FC) AND OBTAIN STAGE 3 DTA, OR REMOVE THE A/C FROM REVENUE SERVICE AS PER ER/A 616439-14 REV ORIGINAL SECTION II. ASSOCIATED ER/A 14-616439 ADDED FOR AC 3510. (LP# 0253293)
